Facebook Pixel
EmpowHER Guest

after my period have finished at third day at 5th day after coming from tusion I holded toilet for 4 hours, suddenly I felt pain on my lower stomach, than I immediately went to toilet, but that pain was too much to tolerate, that pain lasted for 3 days

By Anonymous December 15, 2015 - 9:56pm
Rate This

Than I went to a homeopathic doctor, the doctor said that it was due to holding toilet for so much time, than I took medicine, the problem disappear, but my present problem is I feel urinate right after urinating, specially at night, and sometimes I feel light pain at my lower stomach..,can you help me please..

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for your post!

You may have a urinary tract infection (UTI). This is a bacterial infection in the urinary tract that causes painful urination, frequent urination and sometimes cloudy or bloody urine. An untreated UTI can lead to a kidney infection - something that is quite serious.

Please visit your doctor for a checkup and possibly prescription medication to clear this up. You need to go as soon as possible to get a proper diagnosis and treatment.


December 16, 2015 - 6:25am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.